Description

              Sudafed max strength

Sudafed max strength Capsules relieve sinus pressure, pain, and tension and unblock your sinuses and nose if they feel stuffy due to a head cold. Paracetamol soothes pain such as a headache, sore throat, sinus discomfort, and body aches, while phenylephrine, a decongestant, soothes a blocked nose by narrowing the blood vessels in your nasal passages for easier breathing. Caffeine enhances the pain-relieving effects of paracetamol and makes you feel less tired. They’re suitable for adults and children aged 16 and over and contain paracetamol, phenylephrine, and caffeine.

  • Fast acting relief from congestion
  • Three active ingredients to reduce pain, congestion and fatigue
  • For oral use only
  • Sudafed Congestion & Headache Relief Max Strength Capsules soothe symptoms of congestion and discomfort caused by sinusitis, the flu, and head colds, such as congestion headache, blocked sinuses, a stuffy nose, feverishness, and bodily aches. The capsules are formulated with three potent ingredients. Paracetamol is a painkiller which eases discomfort and congestion caused by sinusitis and fever. Phenylephrine hydrochloride is a decongestant which reduces swelling, while caffeine, a potent stimulant, fights exhaustion and helps boost pain relief.

    Ingredients in sudafed max strength

    • Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 6.1 mg,
    • See leaflet for further information

      Preparation

      Please read the enclosed leaflet carefully before use.

      How to take? For oral use.
      Swallow whole with water. Do not chew.
      Adults, the elderly and children aged 16 years and over:
      Two capsules every 4 to 6 hours, as required.
      Do not take more than 8 capsules (4 doses) in any 24 hour period. Leave at least 4 to 6 hours between doses.
      Do not give to children under 16 years.
      Do not take for more than 3 days unless advised by your doctor.

      Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
      CONTAINS PARACETAMOL Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

      Do not use the capsules after the date shown on the pack.
      Keep out of the sight and reach of children.

Reviews

There are no reviews yet.

Be the first to review “Sudafed max strength”

Your email address will not be published. Required fields are marked *